# SDR P5CA2021102500401

- Difficulty date: October 23, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,933 hours, 22,937 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FIRST ENGINE START (RIGHT) RED EICAS "OVERSPEED" WARNING FLASHED MOMENTARILY( PERFORMED FIM 73-21 FAULT TREE 871. R ENG SPEED CARD TEST OPS NORMAL, NO CURRENT FAULTS. )
